Advertisement

Seasonique Overdose

If you take too much Seasonique, overdose effects can vary, but typically include nausea, vomiting, or vaginal bleeding. It is not exactly known how best to treat an overdose of the birth control pill. If necessary, treatment will typically involve supportive care, which consists of treating the symptoms that occur as a result of the Seasonique overdose.

Seasonique Overdose: An Overview

Seasonique™ (levonorgestrel/ethinyl estradiol) is a prescription birth control pill. The effects of a Seasonique overdose will vary, depending on a number of factors, including the Seasonique dosage and whether it was taken with any other substances, medications, or street drugs.
If you happen to overdose on Seasonique, seek immediate medical attention.
(Amethia™ and Camrese™ are generic versions of Seasonique. The information in this article also applies to Amethia and Camrese as well.)

Effects of a Seasonique Overdose

An overdose of any birth control pill (including Seasonique) may cause nausea and vomiting. In females (even in young girls), an overdose may cause vaginal bleeding. In cases where children inadvertently took large doses of birth control pills, no serious symptoms or effects have been reported.

Treatment for a Seasonique Overdose

It is not known how best to treat a Seasonique overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary, although medical attention is still necessary to rule out any problems.
It is important that you seek prompt medical attention if you believe that you or someone else may have overdosed on Seasonique.
Last reviewed by: Kristi Monson, PharmD
Advertisement
Feed Your Adult ADHD Brain